RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 497–512 (Mi de949)  

The expansion in principal functions of a nonselfadjoint differential operator of order $2n$ with spectral singularities

G. M. Kesel'man, V. È. Lyantse

State University of L'viv

Full text: PDF file (1501 kB)

Bibliographic databases:
UDC: 517.974
Received: 26.04.1968

Citation: G. M. Kesel'man, V. È. Lyantse, “The expansion in principal functions of a nonselfadjoint differential operator of order $2n$ with spectral singularities”, Differ. Uravn., 6:3 (1970), 497–512

Citation in format AMSBIB
\Bibitem{KesLya70}
\by G.~M.~Kesel'man, V.~\`E.~Lyantse
\paper The expansion in principal functions of a nonselfadjoint differential operator of order $2n$ with spectral singularities
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 497--512
\mathnet{http://mi.mathnet.ru/de949}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268722}
\zmath{https://zbmath.org/?q=an:0188.14605}


Linking options:
  • http://mi.mathnet.ru/eng/de949
  • http://mi.mathnet.ru/eng/de/v6/i3/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019